View : 19 Download: 0

On Hypo-Jordan operators

Title
On Hypo-Jordan operators
Authors
Ko E.
Ewha Authors
고응일
SCOPUS Author ID
고응일scopus
Issue Date
2001
Journal Title
Glasgow Mathematical Journal
ISSN
0017-0895JCR Link
Citation
vol. 43, no. 3, pp. 411 - 418
Indexed
SCIE; SCOPUS scopus
Abstract
In this paper, we show that if T = S + N, where S is similar to a hyponormal operator, S and N commute and N is a nilpotent operator of order m (i.e., Nm = 0), then T is a subscalar operator of order 2m. As a corollary, we get that such a T has a nontrivial invariant subspace if its spectrum σ(T) has the property that there exists some non-empty open set U such that σ(T) ∩ U is dominating for U. © 2001 Glasgow Mathematical Journal Trust.
Appears in Collections:
자연과학대학 > 수학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE